# SDR SWIA200820002

- Difficulty date: August 29, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 12,842 hours, 8,092 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Stuck
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM WOULD NOT MOVE RIGHT WING DOWN.  FLT 6111.  REPLACED AILERON/RUDDER TRIM PANEL IAW 27-12-4.  OPS CHECKS GOOD IAW 27-11-00 AND 27-22-00.  P/N: CC670-51114-3.
